Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 28, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 6, 2026, 5:43 PM CST for Creek County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 6, 2026, 5:43 PM CST (23:43 UTC)
- Expired
- Mar 6, 2026, 6:14 PM CST
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Creek County, OK
The radar
The Norman radar (KTLX), 90 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 2:44 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 269 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted.
309
WUUS54 KTSA 062343
SVRTSA
OKC037-070030-
/O.NEW.KTSA.SV.W.0028.260306T2343Z-260307T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
543 PM CST Fri Mar 6 2026
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Creek County in northeastern Oklahoma...
* Until 630 PM CST.
* At 543 PM CST, severe thunderstorms were located along a line
extending from near Avery to 4 miles south of Stroud, moving
northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Milfay... Shamrock...
Bristow... Depew...
This includes Interstate 44 between mile markers 178 and 192.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3597 9662 3602 9653 3579 9632 3567 9662
TIME...MOT...LOC 2343Z 215DEG 47KT 3586 9673 3569 9668
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
549 WWUS54 KTSA 070004 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 604 PM CST Fri Mar 6 2026 OKC037-070030- /O.CON.KTSA.SV.W.0028.000000T0000Z-260307T0030Z/ Creek OK- 604 PM CST Fri Mar 6 2026 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR WEST CENTRAL CREEK COUNTY... At 604 PM CST, severe thunderstorms were located along a line extending from 5 miles east of Drumright to 3 miles northeast of Depew, moving east at 40 mph. HAZARD...60 mph wind gusts and nickel size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations in or near the path include... Shamrock... This includes Interstate 44 between mile markers 184 and 191. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 1000 PM CST for northeastern Oklahoma. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3598 9660 3602 9653 3584 9637 3580 9658 TIME...MOT...LOC 0004Z 251DEG 36KT 3601 9651 3584 9646 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.88 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
699 WWUS54 KTSA 070014 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 614 PM CST Fri Mar 6 2026 OKC037-070024- /O.CAN.KTSA.SV.W.0028.000000T0000Z-260307T0030Z/ Creek OK- 614 PM CST Fri Mar 6 2026 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CREEK COUNTY IS CANCELLED... The storms which prompted the warning have weakened below severe limits, and no longer pose an immediate threat to life or property. Therefore, the warning has been cancelled. However, gusty winds to 50 mph are still possible with these thunderstorms. A Tornado Watch remains in effect until 1000 PM CST for northeastern Oklahoma. && LAT...LON 3598 9660 3602 9653 3584 9637 3580 9658 TIME...MOT...LOC 0013Z 215DEG 47KT 3612 9642 3595 9637 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:39 PM CST, 4 minutes earlier. Its key messages:
- Updated at 1116 AM PM CST Fri Mar 6 2026
- Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning.
- Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
- Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 5:39 PM CST, 4 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 539 PM CST Fri Mar 6 2026 ...New AVIATION... .KEY MESSAGES... Updated at 1116 AM PM CST Fri Mar 6 2026 - Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning. - Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat. - Dry for Sunday, but additional storm chances return early to middle of next week. && .SHORT TERM... (Through tonight ) Issued at 1116 AM CST Fri Mar 6 2026 An active severe weather day is still anticipated over the local area from this afternoon through tonight, though details regarding the corridor of highest threat remain unclear. At this time, the potential for higher-end severe weather exists, with areas east of Highway 75 generally favored, but this threat remains highly conditional. BLUF...residents of eastern Oklahoma and west central and northwest AR need to remain alert to severe weather potential and keep up with the forecast as details start to emerge over the next several hours. At present, a band of elevated thunderstorms continues along and west of Highway 75 in northeast OK in a zone of low level warm advection. Latest CAMs continue to weaken this and lift it north into early this afternoon, which makes sense, but they have struggled with the initialization. For the moment these remain sub-severe, though MUCPAE of around 1000 does support a hail threat. One signal that has emerged in the data is for additional discrete cells to develop this afternoon within an axis of stronger sfc-based instability that spreads north into SE OK and eventually points north later this afternoon. Early signs of this could be in developing convection currently across central TX, which would lift northeast into this increasingly unstable air. Should these sustain, this might be the best opportunity for more significant severe weather, especially as low level jet strengthens this evening. But again, uncertainty remains quite high. By late this evening and overnight, a cold front will begin to push southeast across the local area, with additional convection forced along this boundary. Still not clear how much the environment will be impacted by storms today, but frontal storms should at least pose a limited wind threat overnight, while becoming more focused over southeast OK and into WC AR with time. Front may tend to undercut storms which could be a limiting factor as well. Finally, worth noting that PWAT values well above climatology reside over the region, and will support high rainfall rates in more sustained convection. OVerall rainfall amounts could end up highly variable, but at least localized 3-4" amounts are feasible and would result in some flash flooding through tonight, especially from SE OK through NW AR. && .LONG TERM... (Tomorrow through Friday) Issued at 1116 AM CST Fri Mar 6 2026 Showers and thunderstorms will be ongoing Saturday near the frontal zone and continue through much of the morning at least. Lingering potential for severe weather continues, though most storms are expected to be elevated, outside potentially areas near the Red RIver early. Once this finally clears the area, quiet conditions prevail Saturday night and Sunday, with a light freeze possible Sunday morning across some of NE OK and NW AR. Cutoff portion of upper low is forecast to eject into the southern plains early next week with rain and thunderstorm chances returning. Some additional flooding and severe potential will likely exist into mid-week. Pattern is then expected to transition back to a more settled WNW flow aloft late next week. && .AVIATION... (00Z TAFS) Issued at 539 PM CST Fri Mar 6 2026 Clusters of showers and thunderstorms will affect NE OK sites over the next few hours with lowered VSBY and lightning along with some periods of gusty winds possible in the strongest storms. Storms will then shift into NW AR sites later this evening while a cold front drops into NE OK toward the midnight hour. Additional thunderstorm development is expected along the front as it moves through the region. overnight into tomorrow morning. The front will also bring a wind shift from southerly to northwesterly through the rest of the period. Gusts near 20 knots will likely follow the front through tomorrow morning. CIGs should generally remain VFR through a lot of the period outside of some MVFR CIGs possible with some thunderstorms. Bowlan && .PRELIMINARY POINT TEMPS/POPS... TUL 46 61 38 72 / 60 10 0 0 FSM 58 70 43 74 / 90 60 10 0 MLC 50 66 41 74 / 80 30 10 0 BVO 41 60 33 72 / 60 0 0 0 FYV 50 67 37 73 / 80 50 10 0 BYV 55 65 38 69 / 90 50 10 0 MKO 48 62 37 71 / 80 20 10 0 MIO 45 58 36 68 / 80 0 0 0 F10 46 60 37 71 / 70 10 10 0 HHW 57 68 46 71 / 90 70 40 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...14 LONG TERM....14 AVIATION...04
Hazardous weather outlook, Mar 6, 1:21 PM CST, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 121 PM CST Fri Mar 6 2026 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 121 PM CST Fri Mar 6 2026 ...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Showers and thunderstorms are expected to quickly increase in coverage and intensity during the afternoon and evening hours. There is a conditional threat for severe weather this afternoon and tonight, with ongoing uncertainties relating to widespread cloud cover and somewhat cooler air left behind from earlier storms. But assuming storms are able to get going, large hail (2+ inches), damaging winds (70+ mph), and tornadoes may all occur. Areas of heavy rain are likely. Storms will initially focus across southeast OK, spreading north and east with time. Storm activity will diminish overnight behind a cold front. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. MONDAY...Thunderstorm Potential...High Wind Potential. TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... A few storms will persist into Saturday morning before completely winding down. Sunday appears to be quiet, but another weather system will bring storms back to the area Monday-Wednesday. Once again, there will be the potential for severe weather and heavy rain for much of the area. Temperatures will remain above normal for the entire week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 6, 4:06 PM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
406 PM CST Fri Mar 6 2026
OKZ065-066-062245-
Okmulgee OK-Okfuskee OK-
406 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OKMULGEE AND
EASTERN OKFUSKEE COUNTIES THROUGH 445 PM CST...
At 406 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Weleetka, moving north at 45 mph.
HAZARD...Wind gusts up to 45 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bryant... Henryetta...
Clearview... Schulter...
Okmulgee State Park... Weleetka...
Pharoah... Okfuskee...
Okmulgee...
This includes Interstate 40 in Oklahoma between mile markers 222 and
237.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
and east central Oklahoma.
&&
LAT...LON 3564 9622 3559 9586 3529 9609 3529 9630
TIME...MOT...LOC 2206Z 200DEG 38KT 3530 9619
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 6, 4:15 PM CST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
415 PM CST Fri Mar 6 2026
OKZ071-062245-
McIntosh OK-
415 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MCINTOSH COUNTY THROUGH
445 PM CST...
At 415 PM CST, Doppler radar indicated a strong thunderstorm over
Raiford, moving north at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Raiford... Pierce...
Vivian... Stidham...
This includes Interstate 40 in Oklahoma between mile markers 248 and
261.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.
&&
LAT...LON 3520 9573 3522 9586 3552 9578 3550 9555
TIME...MOT...LOC 2215Z 200DEG 38KT 3527 9578
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 6, 5:07 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
507 PM CST Fri Mar 6 2026
OKZ054-059-064-062345-
Osage OK-Pawnee OK-Creek OK-
507 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL OSAGE...
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES THROUGH 545 PM
CST...
At 507 PM CST, Doppler radar indicated a strong thunderstorm near
Jennings, moving north at 50 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations in or near the path include...
Hominy... Wynona...
Osage... Terlton...
Hallett... Jennings...
Cleveland... Blackburn...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3662 9656 3654 9624 3610 9651 3613 9662
3616 9662 3616 9663
TIME...MOT...LOC 2307Z 197DEG 43KT 3615 9657
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPHLocal storm report, Mar 6, 5:34 PM CST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
534 PM CST Fri Mar 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM Tornado 2 NW Bristow 35.83N 96.39W
03/06/2026 Creek OK Public
Public report of Tornado northwest side of
Bristow.
&&
JDSSpecial weather statement, Mar 6, 5:41 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
541 PM CST Fri Mar 6 2026
OKZ058-070000-
Ottawa OK-
541 PM CST Fri Mar 6 2026
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTTAWA COUNTY
THROUGH 600 PM CST...
At 541 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
south of Quapaw, moving northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Ottawa... Quapaw...
Miami... Baxter Springs...
This includes Interstate 44 between mile markers 308 and 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.
&&
LAT...LON 3689 9470 3683 9479 3687 9487 3700 9481
3700 9462
TIME...MOT...LOC 2341Z 219DEG 43KT 3688 9478
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 8:38 AM CST | Special Weather Statement | TSA | Washington | 22 min |
| Mar 6, 8:45 AM CST | Special Weather Statement | TSA | Osage | 30 min |
| Mar 6, 9:22 AM CST | Special Weather Statement | TSA | Osage | 53 min |
| Mar 6, 10:17 AM CST | Special Weather Statement | TSA | Pawnee | 43 min |
| Mar 6, 10:46 AM CST | Special Weather Statement | TSA | Osage, Pawnee | 44 min |
| Mar 6, 11:21 AM CST | Special Weather Statement | TSA | Osage | 39 min |
| Mar 6, 4:06 PM CST | Special Weather Statement | TSA | Okmulgee | 39 min |
| Mar 6, 4:15 PM CST | Special Weather Statement | TSA | McIntosh | 30 min |
| Mar 6, 4:22 PM CST | Tornado Warning | TSA | Okfuskee, Okmulgee | 28 min |
| Mar 6, 4:37 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 53 min |
| Mar 6, 4:51 PM CST | Tornado Warning | TSA | Creek | 39 min |
| Mar 6, 5:07 PM CST | Special Weather Statement | TSA | Pawnee | 38 min |
| Mar 6, 5:14 PM CST | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Mar 6, 5:27 PM CST | Tornado Warning | TSA | Creek, Tulsa | 63 min |
| Mar 6, 5:41 PM CST | Special Weather Statement | TSA | Ottawa | 19 min |
| Mar 6, 5:52 PM CST | Special Weather Statement | TSA | Nowata | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.